# SDR IPXA2019021539028

- Difficulty date: February 15, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 58,341 hours, 19,289 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Obstructed
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR YELLOW RELEASE HANDLE DOES NOT WORK. DOOR CANNOT BE OPENED FROM THE OUTSIDE. REMOVED ICE FROM CREW ENTRY DOOR EXTERIOR HANDLE CUT-OUT. EXTERIOR DOOR HANDLE OPS NORMAL.
